# SDR IXXA0200064S

- Difficulty date: May 15, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 81,868 hours, 23,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON TOP OF THE LEFT WING INTERSPAR SKIN BETWEEN XRS 190 INBOARD TO WING WALK AREA TO INCLUDE THE MAIN SKIN EXTENSION OVER GEAR TRUNNION AREA.  REPAIR ACCOMPLISHED CORROSION REMOVAL. FABRICATION AND INSTALLATION OF A REPAIR DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL, BOEING'S FAX TIN-MIA-02-001, DRAWING 01-08-31-002 AND FAA DER APPROVED DRAWING Q38-R02.
